More
Close

Antidepressants: Another Reason for a Droopy Face

+ enlarge
 

Ever sit in amazement while you listen to the list of contraindications and the looming significant complications that exist when you watch an advertisement touting the latest and greatest prescription drug? Do you ask yourself, “Who would take this drug knowing how harmful the side effects might be?”


Whether you see or hear information regarding the newest birth-control method, high blood-pressure medication, or even a sexual-enhancement drug, there are warnings galore that are muted by photos and scenes of happy couples, joyful women swimming and smiling bicyclers trekking through the woods. After all, having an erection that lasts more than four hours is quite ear catching and daunting.


Under the guise of serenity and happiness the warnings are clear: if you choose to use prescription drugs, be prepared for the side effects that will inevitably arise.


Sit up and take heed if you want to maintain your youthful face because recent information published in the web version of Plastic and Reconstructive Surgery suggests that continued relaxation of the facial muscles due to antidepressant use could cause sagging in the face.


If you are one of the 190 million people in the U.S.A. who use antidepressants, you may not be aware that the prescription you are taking is most likely making you look older.


Just as antidepressants relax the shoulders, back, and body muscles, the face muscles, when relaxed for an extended period of time, will elongate. This relaxation and elongation is evident when you see soft, droopy facial skin with folds, wrinkles, and less than glowing facial vitality.


The look of old affects everyone, even if you are not using prescription antidepressants; muscles elongate due to disuse. We witness this in our thighs, waist, tummy, and hips; our arms become less tight and shapely. Droopy cheeks, hooded, lined eyes plus jowls and pouches, all in evidence by the time we hit sixty, are a result of sagging facial muscles that drag down the skin.


While using antidepressants may speed up muscle atrophy in the face, please be mindful that using more drugs to plump and paralyze lax facial tissue may not return the look of youth you wishfully desire. Injecting serums over time slowly morphs the user’s face in such a way that the skin looks freakish and the store-bought contours are never what Mother Nature intended.


Celebrities are notorious for overinflating their cheeks and certainly their lips. Some of them can get away with using injections for a while, but certainly not forever. The telltale signs are apparent up close, especially in photographs from the red carpet and in blogs where the face is not touched by Photoshop experts.


Surgery is another avenue that men and women have used to stop their face from sagging. This rather barbaric avenue that offers massive health risks has lots of stars and wannabes looking ridiculously the same as the cookie-cutter effect has spread out of Hollywood and across the world.


These depressing scenarios must add to depression. Imagine looking in the mirror only to see a sagging face peering back at you. How depressing. And to think that by using prescription drugs that are supposed to help you feel better actually contribute to the downward slide of muscles.


What is the answer to stopping the root cause, the downward slide of facial muscles? Facial exercise.


Not twists, contortions or scrunches, but isometric exercise using resistance with contraction and it’s easy to do and something you can use for the rest of your life if you want a firmer, lifted, more toned and tightened face.


Using your thumbs and fingers in white cotton gloves in the privacy of your home you begin to systematically transform your face, lifting eyes, cheeks, jowls, and more.


Facial exercise produces a glowing face that portrays vibrancy, health, and confidence.


So, if you have been prescribed medications that might speed up the look of aging, facial exercise is an all-natural at-home remedy that will help you look your best.

Comments

Loading comments...